# SDR SCNA20201007081

- Difficulty date: September 11, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON FLOOR STRUCTURE BS 328 TO BS 344 LBL 11.  REMOVED TOOLING MARKS ON FLOOR STRUCTURE STA 328-344 LBL 11 IN AN AREA OF L 2" X W .6" X D .017", IAW SRM 51-10-02-0G-0.  DAMAGE FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-51-1A-1 FIGURE 105 DETAIL C.  REMOVED AND REPLACED PANEL BREAK STA 328-344 LBL 11, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 141A5400 SHEET 29 REV- 57901U.
